MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll autopulse platform was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
As reported, the autopulse platform (b)(4) was displaying user advisory (ua) 02 (compression tracking error) and user advisory (ua) 17 (max motor on time exceeded during active operation) error message.No additional information was provided.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform displayed ua2 (compression tracking error) message was confirmed during the review of the archive but not during functional testing.The reported complaint of ua17 was confirmed during the review of the archive and during functional test.Following service, including replacement of the drive train motor and deburring the clutch plate, the platform passed all testing criteria.Visual inspection was performed and no physical damages were observed.Functional testing was performed and the ua2 error message could not be reproduced.However, the ua17 error message was able to be replicated, thus confirming the reported complaint.The fault was found to be due to the defective drive train motor.Further testing shows that the encoder drive shaft does not rotate smoothly, exhibits binding and resistance; unrelated to the reported complaint.The clutch plate required deburring.A review of the autopulse's archive was performed and it shows ua2 and ua17 error messages occurred on (b)(6) 2018, rather than on the reported event date given by the customer of (b)(6) 2018, thus confirming the reported complaint.Per the battery hangtag - advisory codes description and action, user advisory 2 is an indication that the autopulse® has detected a change in lifeband tension.This advisory can happen when the patient or lifeband is out of position, or if the lifeband is opened during active operation.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7329448
Report Number3010617000-2018-00335
Device Sequence Number105643
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1